(18.207.106.142)
Users online: 2898    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2018, Volume : 10, Issue : 3
First page : ( 197) Last page : ( 200)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2018.00027.X

Determinantal Identities of k-Tribonacci Sequences

Pankaj*

Department of Mathematics, Indira Gandhi University, Meerpur (Rewari)-122502, Haryana, India

*Corresponding Author E-mail: pankajarora1242@yahoo.com

2010 Mathematics Subject Classifications: 11Bxx, 11B39, 11B83, 11K31

Online published on 24 October, 2018.

Abstract

In this paper, we find some new determinantal identities using generalized k-Tribonacci sequences which are defined as:

Where n, t, i, j, m are positive integers with 0<t<i, i+1<m, m+1<p, j=1.

The generalized k-Tribonacci sequences are

Top

Keywords

k-Fibonacci sequence, k-Lucas sequence, k-Tribonacci sequence.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
446,038,688 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.